Relative asymptotic of multiple orthogonal polynomials for Nikishin systems

e-Archivo Repository

Show simple item record López García, Abey López Lagomasino, Guillermo 2010-01-05T08:35:49Z 2010-01-05T08:35:49Z 2009-06
dc.identifier.bibliographicCitation Journal of Approximation Theory, 2009, vol. 158, n. 2, p. 214-241
dc.identifier.issn 0021-9045
dc.description 28 pages, no figures.-- MSC2000 codes: Primary: 42C05, 41A20; Secondary: 30E10.-- Special Issue in memory of Professor George G. Lorentz (1910–2006).
dc.description MR#: MR2519070
dc.description Zbl#: Zbl 1170.42011
dc.description.abstract We prove the relative asymptotic behavior for the ratio of two sequences of multiple orthogonal polynomials with respect to the Nikishin systems of measures. The first Nikishin system {\cal N}(\sigma_1,\dots,\sigma_m)$ is such that for each k, σ_k has a constant sign on its compact support supp$\,(\sigma_k)\subset \Bbb R$ consisting of an interval $\tilde\Delta_k$, on which $ sigma_k' 0$ almost everywhere, and a discrete set without accumulation points in $\Bbb R\setminus \tilde\Delta_k$.
dc.description.sponsorship Both authors acknowledge support from grants MTM 2006-13000-C03-02 of Min. de Ciencia y Tecnología and CCG 06-UC3M/ESP-0690 of Universidad Carlos III de Madrid-Comunidad de Madrid.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights © Elsevier
dc.subject.other Multiple orthogonal polynomials
dc.subject.other Nikishin systems
dc.subject.other Relative asymptotic
dc.title Relative asymptotic of multiple orthogonal polynomials for Nikishin systems
dc.type article PeerReviewed
dc.description.status Publicado
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1016/j.jat.2008.09.002
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

This item appears in the following Collection(s)

Show simple item record